A sharpening of the remainder term in the higher-dimensional central limit theorem for multilinear rank statistics

Manfred Denker, Madan L. Puri, Uwe Rösler

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

A new approach to the asymptotic normality of the multivariate linear rank statistics is provided along with the Berry-Esséen and the Prohorov distance estimates for the remainder term in the convergence to normality.

Original languageEnglish (US)
Title of host publicationProbability Theory and Extreme Value Theory
PublisherDe Gruyter Mouton
Pages120-139
Number of pages20
Volume2
ISBN (Electronic)9783110917826
ISBN (Print)9789067643856
StatePublished - Jul 11 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A sharpening of the remainder term in the higher-dimensional central limit theorem for multilinear rank statistics'. Together they form a unique fingerprint.

Cite this